MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART
Model Number OM-10000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during the procedure, the acrobat-i stabilizer locking mechanism would not work to stabilize the device onto the access rail (retractor).There was no patient harm.A new device was used to complete the procedure.Minimal delay while opening a new device.
 
Additional Manufacturer Narrative
Tw (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Updated sections: b4, g3, g6, h2, h3, h6, h11.Corrected sections: d9 - return to manufacture date.The investigation has been started since the complaint was received, the following contents have been conducted: 1.Dhr review: the dhr of the reported lot has been reviewed.No non-conformity relevant with the reported issue is observed.All the products had been performed 100% function test during production.They all passed the function test which demonstrate the knob can be tightened and can also tighten the flexlink arm.2.Trend review: in the last 12 months, the occurrence rate is (b)(4) which is under anticipated occurrence rate.3.Returned device evaluation: the device was received for evaluation on may.16, 2025.A visual inspection was conducted.Signs of clinical use and evidence of blood were observed on the device; no visual defects indicated on the device.A mechanical evaluation was conducted.The device was securely assembled onto a reference retractor blade by sliding the stabilizer base onto the rail and locking the lever.The lever can lock the device on the reference blade normally.The knob was evaluated for its ability to tighten the flexlink arm while the locking lever was in both the locked and unlocked positions.It¿s observed the knob rotate stuck, the knob could not be tightened, and the flexlink arm could not be tightened.The reported failure "knob difficult/ unable to tighten-arm does not lock" was confirmed.The device was furtherly disassembled for inspection; the acme nut lead-in thread was found broken.Dhr review did not indicate a product or manufacturing defect caused or contributed to the acme nut broken, all the products had been performed 100% visual inspection and mechanical function test during production.The specific root cause for the reported issue is impossible to be defined.Reviewing the historic data, the reported failure happened before and has been investigated, it¿s probably rotating the knob rapidly, leaner or too much strength applied during customer using that contributed to the acme nut lead in thread broken, which furtherly lead to knob rotating stuck.The failure mode is addressed in the risk management file and ifu.The device met all product specifications upon leaving the factory.There were no ncmrs, rework, or deviations documented for the reported batch, based on above review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Dhr of the reported batch is reviewed, there¿s no deficiency identified from production relevant to the knob difficult/ unable to tighten-arm does not lock issue prior to this complaint.All the products had been performed 100% mechanical function test during production.They all passed the function test, which demonstrates the knob can be tighten and also can tighten the link arm.¿the lot 3000436852 was manufactured starting from nov.21th, 2024, lot qty was (b)(4)ea.¿there's no ncr, ecn, capa, fca relevant to ¿knob cannot tighten flexlink arm¿ initiated during the manufacturing process.¿the temperature and humidity during lot 3000436852 manufacturing meet the requirement (t: 20-24°c, h: 45-65%).¿the material records have been reviewed; there's no non-conformity observed which indicated this failure.

Brand Name
ACROBAT-I STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21416158
Report Number2242352-2025-0000180
Device Sequence Number15752842
Product Code MWS
UDI-Device Identifier00607567700581
UDI-Public(01)00607567700581(10)3000436852(17)261121
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-10000
Device Catalogue NumberOM-10000
Device Lot Number3000436852
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown